# SDR 2006UALA02332

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 46,554 hours, 16,152 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN ROW 22 INFLT AND ON TAXI IN.  INSPECTED CABIN LIGHTING, GALLEYS, LAVS,PITS AND RAN PACKS ON GROUND NO ABNORMAL SMELL NOTED AT THIS TIME.  ROOT CAUSE OF SMOKE COULD NOT BE DETERMINED AT THIS TIME.
